# SDR SWIA201642106

- Difficulty date: April 10, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 33,608 hours, 20,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL, 522JZ HAS 2 NUTPLATES WITH EXCESSIVE PLAY CAUSING PANEL WEAR.  PANEL 522JZ, REPLACED DUE TO .1562  NUTPLATE ATTACHMENT HOLES OUT OF LIMITS IAW SRM.
